# SDR FDEA202203190593

- Difficulty date: March 19, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR LOWER CAP AFT FLANGE XORS = 1051 FOUND CORROSION LEFT HAND WING REAR SPAR LOWER CAP AFT FLANGE XORS = 1051 CORROSION REMOVED   AND FOUND EXCEED LIMIT AS PER SRM 57-00-10-1A FIGURE 101 ALLOWABLE DAMAGE 1. LEFT   HAND WING REAR SPAR LOWER CAP AFT FLANGE XORS = 1051 REPAIR CARRIED OUT AS PER   SRM 57-20-10-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
